≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $3.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Overdose of Lycopodium 30 & maybe be proving it

I am 31 years male 5'8" 56 kgs. I have taken Lycopodium 30 by myself for my little gas issues for 20 days continuously 4 drops once in the morning everyday. I have started feeling better within 2-3 days after taking the medicine. Also there are some additional benefits like improve in energy and increase sexual stamina (Although I didn't have any kind of sexual problem).

But after 16-18 days I have started feeling some other new symptoms like pain in right abdomen, gas mostly in the evening, irritation and most frustrating thing is Premature ejaculation and less sexual desire.

So i gave a doubt on Lyco 30 and searched about it. I have found very few articles where I have read that if i am having new symptoms similar to medicine that means i am "PROVING" the medicine due to overdose. I have also read that its very dangerous and serious condition. I just get depressed and anxious.

I have immediately consulted a Homeopath and tell him my condition. He didn't told me much about this and prescribed me to took "Pulsatilla 30" for 4 small globules only once. I have already taken the Pulsatilla 30. It is almost 5 days gone but I am still having the same symptoms.

Please help me out of this situation. I am very much in fear. Are these symptoms permanent. I feel like I have ruined my life by taking Lyco 30. I never had any kind of sexual issues or conditions.

Please help me please. I can't sleep properly from last 4 days and continuously facing these problems especially Premature ejaculation. I had a very good sex life and never have this kind of issues in my life. This is just after taking the Lyco 30.

I can't survive like that. Please help me and let me get out of this situation. I will always be grateful to you.
 
  noordgp on 2020-02-23
This is just a forum. Assume posts are not from medical professionals.
Dear noodgp
first of all you need to calm down yourself and
kindly drink coffee
and don't take any medicine for 10 days

just try to focus on your daily routine

let me know how you feel



Dr.Jitesh Sharma
 
drjitesh 5 months ago
Hello Dr. Jitesh

Thank you so much sir for replying.
Sir you have told me not to take any medicine. But sir as I have mentioned in my post that I have already taken Pulsatilla 30 once 5 days ago as my Dr. prescribed but still suffering from the symptoms. Also want to know that if i drink coffee then is it antidote the Pulsatilla 30 also.

And Sir as I am newly married, so it is such a annoying and miserable situation for me.

I am really in deep fear for my life in future.

Are these changes permanent? Am I gonna alright?
[Edited by noordgp on 2020-02-23 15:57:01]
 
noordgp 5 months ago
The symptoms will wear off- you have no need
To worry.
 
simone717 5 months ago
Thank you very much simone717 for your reply. As I have mentioned that I have never have this kind of problem in past but suddenly when this symptoms comes I get depressed and still suffering from those symptoms.
 
noordgp 5 months ago
It helps if you understand how homeo meds
Work. Allopathic meds suppress symptoms.
Homeo meds work because the body will not
Allow two similar problems. The remedy is
Chosen to match symptoms- meaning the
Remedy taken by healthy people will cause
Those symptoms. You can google materia medica
Of any remedy to see the list of things healthy
People experienced.

When the remedy- which is so highly diluted,
It only has a molecular imprint of the substance-
If a close match, your body “thinks” it is
A second similar problem.The body rejects
The remedy by increasing your life force. The
Body then targets the real problem.

When you have too many doses or too strong
A potency, you will have “proving” symptoms
And then they will fade and if the remedy is correct, then you should feel better again. Then you do not take more,
Until old things come back. There will be longer
And longer gaps until you no longer need any
Medicine.
[Edited by simone717 on 2020-02-23 17:04:19]
 
simone717 5 months ago
Hi Simone717,

Thank you so much for your replying, its mean a lot to me.
I feel really depressed Simone. I never had premature ejaculation or erectile dysfunction ever. I have never experienced that in my entire life. But now due to overdose of Lyco 30 I have to suffer from this kind of problem.

I feel just miserable and depressed.

Am I going to alright as its around 8 days gone but I am still suffering those symptoms.

I am just feeling helpless and depressed. I just got married. I had a very healthy sex life but now i feel like I am nothing. I just feel disgusted. I have no sexual desire and even if I try I have to suffer from premature ejaculation. From last 2 days I am also feeling sore throat, runny nose and fever especially in the evening.

I can't live like this.
[Edited by noordgp on 2020-02-24 14:28:54]
 
noordgp 5 months ago
Are you drinking coffee to antidote, as dr jitesh
Suggested?

What is the mucous like from runny nose?
Clear, white, white and thick, green, yellow?
Describe it.

You are having a reaction to the lyco( which will
Pass) and you have a cold or flu. When you
Are sick or low energy you have to put off
“Thinking”. One is never going to think positive
About anything in these states. All of this will pass and
You have to be firm with yourself and refuse
To indulge catastrophic thoughts for at least
A week. They are not true.
 
simone717 5 months ago
Hi Simone717, I have taken Pulsatilla 30 once 4 globules around 5 days ago after consulting with a homeopath to antidote the Lyco 30.
Do you think I should go for coffee because I am in doubt that maybe it will antidote the Pulsatilla 30 also and my Lyco 30 symptoms will remain same. Is it like that?
 
noordgp 5 months ago
Go for the coffee. See what happens after a couple days.
Are you taking anything for your cold/flu?

That is why I asked you about the mucous description.
 
simone717 5 months ago
No Simone I am not taking anything for cold. mucus is white and thick.
 
noordgp 5 months ago
Try a dose of hepar sulph 30c for your cold/flu.
See if you notice improvements after a few hours
And report.
 
simone717 5 months ago
Thanks Simone for your advise but I am in that much in fear that after Lyco 30 incident i am not in a situation to think about taking any homeopathy medcn.
 
noordgp 5 months ago
Please don't mind i am very much depressed. I need support now from a good soul like you.
 
noordgp 5 months ago
Ok, I understand, but your cold/ flu is not helping your mental state.
Rest up, have a lot of vitamin c drinks, like lemon
In hot water with honey, eat garlic to help or take garlic capsules.

If me, I would drink the coffee and then also
Try rubbing the body with something like Vick’s
That has camphor in it, because camphor
Antidotes lyco and is a universal antidote to
Remedies . You will return to normal, work
On distracting your mind.
 
simone717 5 months ago
Thanks Simone
 
noordgp 5 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.